# SDR VJ9800358

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER STRIPS ON TOP SIDE OF CUSP ANGLE AT L-1 DOOR THRESHOLD CORRODED BS 312-344.  REMOVED CORROSION ON THRESHOLD, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01 AND 51-10-6.  REMOVED ANGLE AND FORMED REPAIR ANGLE FROM 7075-0-.080.  HEAT TREATED TO T6 IAW SRM 51-40-3 AND BAC5602.  TRIMMED, DRILLED, DEBURRED, TREATED AND PRIMED REPAIR ANGLE IAW SRM 51-40-3.  INSTALLED REPAIR IAW 737 SRM 51-30-2.
